Top
10
Doctor insights on: Gnawing Stomach Discomfort

Share
1

1
How would i know I have a peptic/gastric ucler?Go away on their own? Stomach discomfort after eating, no burning or pain, just gnawing, no bloody stool

How would i know I have a peptic/gastric ucler?Go away on their own? Stomach discomfort after eating, no burning or pain, just gnawing, no bloody stool

Maybe: May be gastritis or inflammation. If it is, it can progress to ulcer. Medications such as antiinflammatories and antibiotics can irritate the GI system. Consider a bland diet. Avoid spicy and tomato or acidic foods. Avoid nsaids unless absolutely necessary- if so, take with food. Consider otc ranitidine. If persists/worsens, see your physician. ...Read more

Dr. James Dukelow
2 doctors shared insights

Stomach Pain (Definition)

Most people will describe pain in any part of abdomen as stomach pain, it is what many patients say but in medical terms it is pain in the stomach which is located in middle of upper abdomen, so real stomach pain is the pain ...Read more


2

2
Upper stomach discomfort when standing, what could cause it?

Upper stomach discomfort when standing, what could cause it?

Gas: Gas can get trapped in the upper right and left parts of the colon (aka hepatic flexure and splenic flexure). Gently massaging your stomach in a clockwise fashion and/or taking probiotics regularly may help improve the pain. The GI tract needs acid to work; reducing stomach acid may promote the growth of more gas forming bacteria in the gut. Raw apple cider vinegar helps some people. ...Read more

3

3
How to counteract the effects of e-mycine 400 mg's? Mild stomach discomfort

Take w/food if ok: Some antibiotics irritate stomach more than others. Because antibiotics are not meant to be used for long period of time, we don't generally give you an anti-emetic (anti-nausea) medication. After all, you really don't want to start a domino effect & all medications do have side effects. Any way, best way to deal w/gi issues is to take w/food. Of course, some meds need to be taken on empty stomach. ...Read more

See 1 more doctor answer
4

4
When I get hungry, it feels like I need to satisfy it a lot more than before and I have upper middle stomach discomfort. What could be the cause?

When I get hungry, it feels like I need to satisfy it a lot more than before and I have upper middle stomach discomfort. What could be the cause?

? From too much acid: When you consider that much of the food you eat buffers acid in your stomach, anticipate that symptoms improved by meals may be due to peptic disease. In fact, patients with increased stomach acid may gain weight when they satisfy their "hunger" repeatedly. Alternatively, you may now have an excessively fast GI transit, have a faster metabolism from disorders, vigorous exercise, stress reaction. ...Read more

5

5
Can kegal exerciss cause stomach discomfort?

Can kegal exerciss cause stomach discomfort?

Not really: Sometimes women contract their abdomen instead of their pelvic muscles so this could be an issue if you are not performing the kegel exercise correctly. ...Read more

6

6
Can having a common cold make you have stomach discomfort?

Can having a common cold make you have stomach discomfort?

Not typically: Usual signs/symptoms of "common cold" are stuffy or runny nose, sore throat, low-grade fever, cough, sneezing, watery eyes, slight body ache, mild headache. If you are having stomach aches or pains, you should check with your primary doctor. ...Read more

8

8
Any causes associated with upper stomach discomfort and itching? (body itching)

Any causes associated with upper stomach discomfort and itching? (body itching)

Jaundice: Abdominal discomfort associated with itching can be a sign of bile duct blockage in the liver. A simple lab test and/or ultrasound will help rule this out. Does the patient have yellow skin or yellowness in the whites of their eyes? ...Read more

See 1 more doctor answer
9

9
I've had stomach discomfort for about 2-3 days now....it just feels funky....I haven't had deirra and I haven't vomited once either...

I've had stomach discomfort for about 2-3 days now....it just feels funky....I haven't had deirra and I haven't vomited once either...

Gastritis?: Keeping a diary of your symptoms can help find the cause. You may try over the counter zantac (ranitidine) or prilosec. If these do not help, see your doctor for a thorough evaluation. ...Read more

Dr. William Harris
647 doctors shared insights

Stomach Discomfort (Definition)

Stomach discomfort or pain can be due to problems in digestion or irritation to the stomach. Some people use the term to describe discomfort ...Read more


Dr. John Landi
505 doctors shared insights

Upset Stomach (Definition)

Upset stomach is a general term describing any kind of abdominal discomfort. It may include cramping, pain, nausea, or a sense of needing to ...Read more